TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

On using of weird number sequence in counting Beurling prime systems

* ,

* Corresponding author · click or hover a name for details

pp. 1695–1704Vol. 27Issue 5August 2024DOI: 10.47974/JDMSC-2011 Crossmark XML
Received:
10 Jan 2024
Published Online:
26 Aug 2024
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2011
Pages:
1695–1704

Abstract

Beurling introduces the generalisation of the primes in the third decade of last century. He said in his work that any positive , increasiy real sequences {ri}∞i=1 with r1 precisely qreatar than one called Beurling  primes the fundamental Furthermore, the series of Beurling integers (or B-integers) could be generated by using the F-T-A. This work adapted the generalization  Balanzarios work “Exampls of the generalised prime system“ where using the sequence of weird numbers to show that size of |N(x) – ax|, a > 0 is always less that the asymptotic behavior of πq(x).

Keywords

Subject Classifications

11D4554G20

References

[1] E. P. Balanzario, “On Chebyshev’s inequalities for Beurling’s generalized primes”, Mathematica Slovaca 50 (4), 415-436.
[2] A. Beurling, “Analyse de la loi asymptotique de la distribution des nombres premiers généralisés. I,” Acta Math., vol. 68, no. 1, pp. 255–291 (1937).
[3] G. Amato et al., “Primitive weird numbers having more than three distinct prime factors To cite this version : HAL Id : hal-01684543,” 2018.                                                                   
[4] E. P. Balanzario, “An example in Beurling’s theory of primes,” Acta Arith., vol. 87, no. 2, pp. 121–139 (1998).
[5] H. G. Diamond, “A set of generalized numbers showing Beurling’s theorem to be sharp,” Illinois J. Math., vol. 14, no. 1, pp. 29–34 (1970).                                                                  
[6] R. S. Hall, “Beurling Generalized Prime Number Systems in Which the Chebyshev Inequalities Fail,” Proc. Am. Math. Soc., vol. 40, no. 1, p. 79 (2006).
[7] S. J. Benkoski, P. Erdos, On weird and pseudo perfect numbers, Mathematics of computation, 126, 617-623 (1974).
[8] S. Pajunen, On primitive weird numbers, In: A Collection of Manuscripts Related to the Fibonacci Sequence (18th Anniversary Volume), V. Hoggat, ed., Fibonacci Association, 162-166 (1980).
[9] G. Melfi, On the conditional infiniteness of primitive weird numbers, Journal of Number Theory. 147, 508-514 (2015).
[10] G. Amato, M. Hasler, G. Melfi, M. Parton, Primitive weird numbers having more than three distinct prime factors, Riv. Mat. Univ. Parma, 7(1), 153-163 (2016).
[11] H. Sara, Beurling prime systems and the Riemann hypothesis, PhD thesis, University of Baghdad (2019).
[12] A. Landau, Newer primers and primers, Math. Ann, 56, 645-670 (1903).
[13] P. Malliavin, Sur le rest de la lio asymptotique de repartition des premiers nombres generalises de Beurling, Acta Math, 106, 281-298 (1961).
[14] H. Diamond, H. Mongomery and U. Vorhauer, Beurling primes with large oscillation, Math. Ann., 334,1-36 (2006).
[15] T. W. Hilberdink and Michel L. Lapidus, Beurling Zeta Functions Generalised primes,and Fractal Membranes, Acta Appl. Math., 94, 21-48 (2006).
[16] Faez Ali AL-Maamori, An example in Beurling’s theory of generalized primes, ACTA ARITHMETICA, 168.4, 383-395 (2015).
[17] Abbood, Mohaimen M., Ebrahim, Hassan H., Al-Fayadh, Ali & Obaid, Ahmed J. Measure defined on Γ–algebra and some of their generalizations, Journal of Interdisciplinary Mathematics, 26:5, 821–827 (2023), DOI: 10.47974/JIM-1502.
[18] Al-Ameedee, Sarah A. & Obaid, Ahmed J. () New results and application of differential quasi subordinations for higher-order derivatives of meromorphic multivalent functions, Journal of Interdisciplinary Mathematics, :, 1-8, DOI: 10.47974/JIM-1483. 

Views: 314Downloads: 170Citations: 0